# SDR DALA1116200136

- Difficulty date: February 11, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 143T3001438
- Condition: Corroded
- Location: Bs 434 S34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO: STRINGER 34 RT AT STA 434 FOUND CORRODED.  STA 434, STRINGER 34R REPAIRED IAW SRM 53-30-03, FIG  201, REPAIR 1.
